sexologist-icon
Delay in periods
Hi Dr, My period is delayed by 10 days. It was due on 27th Dec. They are usually regular for me. I am 27 and not sexually active. I consumed alcohol recently. Please advise.
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi, don't worry it might be because of stress. You can start progesterone for wothdrawl. You need to visit gynaec for same as it will require prescription. And then take OC pills for 3 months. It should help u. All the best !
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.